Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 31, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 25, 2010, 3:13 PM PDT for San Bernardino County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2010, 3:13 PM PDT (22:13 UTC)
- Expired
- Aug 25, 2010, 5:15 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 74 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
205 WGUS55 KVEF 252213 FFWVEF CAC071-260015- /O.NEW.KVEF.FF.W.0031.100825T2213Z-100826T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 313 PM PDT WED AUG 25 2010 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA... THIS INCLUDES THE LOCATIONS OF...KELSO...CIMA... * UNTIL 515 PM PDT * AT 307 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS EXTENDING ALL THE WAY FROM KELBAKER ROAD JUST NORTH OF KELSO TO THE NIPTON AREA. VERY HEAVY RAIN AND FLOODING ARE LIKELY ON KELBAKER ROAD...KELSO CIMA ROAD...AND OTHER SECONDARY ROADS IN THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. TURN AROUND...DONT DROWN. FIND ALTERNATE ROUTES. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. && LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598 $$ MORGAN
2 follow-up statements
030 WGUS75 KVEF 252254 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 354 PM PDT WED AUG 25 2010 CAC071-260015- /O.CON.KVEF.FF.W.0031.000000T0000Z-100826T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 354 PM PDT WED AUG 25 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM PDT FOR CENTRAL SAN BERNARDINO COUNTY... AT 348 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER KELSO CIMA ROAD AND KELBAKER ROAD. THE STORMS WERE BEGINNING TO WEAKEN...BUT RADAR ESTIMATED THAT ONE TO TWO INCHES OF RAIN HAD FALLEN SINCE 2 PM...AND RUNOFF IS EXPECTED TO CONTINUE. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KELSO AND CIMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN DESERT TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. SEVERAL INCHES OF SWIFTLY FLOWING WATER CAN CARRY VEHICLES AWAY. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS VEGAS. && LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598 $$ MORGAN
877 WGUS75 KVEF 260007 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 507 PM PDT WED AUG 25 2010 CAC071-260016- /O.EXP.KVEF.FF.W.0031.000000T0000Z-100826T0015Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA- 507 PM PDT WED AUG 25 2010 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM PDT FOR CENTRAL SAN BERNARDINO COUNTY... AT 506 PM PDT...RADAR INDICATED THAT RAIN HAD ENDED IN THE CIMA AREA AND HAD NEARLY ENDED IN KELSO. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 515 PM. ANYONE TRAVELING ON KELBAKER ROAD...KELSO CIMA ROAD...OR OTHER SECONDARY ROADS IN THE AREA THIS EVENING SHOULD BE ALERT FOR WASHED OUT AREAS. LAT...LON 3551 11552 3547 11522 3496 11558 3513 11598 $$ MORGAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 25, 9:02 AM PDT, 6 hours 11 minutes earlier.
Area forecast discussion, Aug 25, 9:02 AM PDT, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 902 AM PDT WED AUG 25 2010 .SYNOPSIS...HIGH PRESSURE OVER THE REGION WILL LEAD TO ABOVE NORMAL TEMPERATURES THROUGH THURSDAY. MONSOON MOISTURE WILL INCREASE TODAY LEADING TO A FEW THUNDERSTORMS ACROSS SAN BERNARDINO AND MOHAVE COUNTIES. ADDITIONAL MONSOONAL MOISTURE IS EXPECTED ON THURSDAY WITH THUNDERSTORM CHANCES SPREADING ACROSS THE ENTIRE REGION. AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL DEVELOP ALONG THE WEST COAST FRIDAY THROUGH SUNDAY WITH AN INCREASING SOUTHWEST FLOW OVER THE AREA. THIS WILL PUSH MOISTURE INTO MAINLY MOHAVE COUNTY WITH DRY CONDITIONS ELSEWHERE. BREEZY TO WINDY CONDITIONS ALONG WITH A COOLING TREND CAN BE EXPECTED FRIDAY THROUGH SUNDAY. && .UPDATE...LATEST MODEL DATA SUPPORTS CURRENT FORECAST OF THUNDERSTORM CHANCES MAINLY SOUTH AND EAST OF LAS VEGAS AND UP INTO THE SIERRA. NO UPDATES ANTICIPATED THIS MORNING. -HARRISON && .PREV DISCUSSION... 410 AM PDT WED AUG 25 2010 .SHORT TERM...TODAY THROUGH FRIDAY...THUNDERSTORMS WERE DEVELOPING OVER FAR SOUTHERN MOHAVE COUNTY AND SOUTHWEST ARIZONA EARLY THIS MORNING. THE 00Z AND 06Z NAM DEPICTED QPF AND A WEAK IMPULSE ALOFT IN THIS AREA AND IT LOOKS LIKE IT HAS A HANDLE ON IT. A WEAK OUTFLOW BOUNDARY FROM CONVECTION TUESDAY EVENING OVER ARIZONA COULD BE SEEN ON SATELLITE AND RADAR LOOPS PUSHING UP THROUGH CLARK AND EASTERN SAN BERNARDINO COUNTIES BETWEEN 08Z AND 10Z. PWAT VALUES UP TO AN INCH HAVE PUSHED INTO CLARK AND EASTERN SAN BERNARDINO COUNTIES AND WILL CONTINUE TO GRADUALLY INCREASE TODAY AND ESPECIALLY THURSDAY AS LOW AND MID LEVEL FLOW TURNS MORE EAST-SOUTHEAST. THE NAM SOLUTIONS SHOWS A MODEST INCREASE IN MOISTURE AND INSTABILITY ALONG WITH SOME MID LEVEL CONVERGENCE IN NORTHEAST FLOW OVER CLARK AND SAN BERNARDINO COUNTIES THIS AFTERNOON. WE SHOULD SEE ISOLATED THUNDERSTORMS OVER THE SOUTHERN PART OF THE AREA AND EVEN UP INTO THE SOUTHERN SIERRA THIS AFTERNOON. THURSDAY STILL LOOKS FAVORABLE FOR 20-40 POPS ACROSS MUCH OF THE FORECAST AREA AS A WEAK DEFORMATION ZONE SETS UP OVER SOUTHERN NEVADA AND SURROUNDING AREAS BETWEEN HIGH PRESSURE CENTERS OVER THE SOUTHERN ROCKIES AND OFF THE NORTHERN BAJA COAST. IN ADDITION...THE 400-200MB CIRCULATION NEAR THE BAJA SPUR IS STILL FORECAST TO COME ACROSS SOUTHERN CALIFORNIA AND BRUSH SOUTHERN NEVADA LATE THURSDAY. SOUTHWEST FLOW THEN INCREASES FRIDAY AS A BROAD PACIFIC TROUGH DROPS INTO THE WEST COAST. THIS WILL BEGIN TO PUSH MOISTURE OUT SOUTHEAST CALIFORNIA AND SOUTHWEST NEVADA BUT WILL PROBABLY INCREASE VERTICAL SHEAR AND SUPPORT SOME THUNDERSTORM ORGANIZATION OVER SOUTHEAST NEVADA FRIDAY AFTERNOON. HIGH TEMPERATURES WILL HOLD CLOSE TO VALUES OBSERVED TUESDAY THEN BEGIN TREND DOWNWARD FROM FRIDAY ON. && .LONG TERM...FOR THE PERIOD BEGINNING SATURDAY...MODELS REMAIN IN GOOD AGREEMENT AND SHOW GOOD CONTINUITY WITH PREVIOUS RUNS...INDICATING AN ANOMALOUSLY DEEP TROUGH OF LOW PRESSURE ALONG THE WESTERN COAST THIS WEEKEND. THE TROUGH AXIS WILL BE CENTERED OVER THE FORECAST AREA BY MONDAY MORNING...AND IS PROGGED TO BE EAST OF THE AREA BY TUESDAY AFTERNOON. ON SATURDAY...THE MAIN IMPACT OF THIS FEATURE WILL BE ON SURFACE WINDS...WITH THE 700MB THERMAL GRADIENT BETWEEN MEDFORD AND VEGAS AROUND 14C AND 700MB WINDS OF 40KTS ON AVERAGE...SATURDAY WILL BE BREEZY TO WINDY AREAWIDE. THE LARGE INCREASE IN THE DRY SOUTHWESTERLY FLOW WILL REALLY SCOUR OUT ANY MOISTURE...AND HAVE THUNDERSTORMS FORECAST ONLY ACROSS EASTERN MOHAVE ON SATURDAY/SUNDAY. WINDS WILL BE STRONG ON SUNDAY AS WELL...BUT NOT TO THE SAME MAGNITUDE AS EXPECTED SATURDAY. HEIGHTS REALLY DROP LATE SUNDAY THROUGH MONDAY...AND WITH THAT WILL COME A CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE SOUTHERN GREAT BASIN AS THE COLD AIR ALOFT MOVES IN. TEMPERATURES WILL ALSO DROP...AND WITH STANDARD DEVIATIONS RUNNING ABOUT 3 DEVIATIONS BELOW NORMAL ON AVERAGE...IT IS NO SURPRISE THAT THE LATEST MODELS GUIDANCE IS SHOWING SURFACE TEMPS ANYWHERE FROM 10 TO 15 DEGREES BELOW NORMAL BY SUNDAY AND MONDAY. UPPER RIDGING WILL BEGIN TO BUILD BACK IN TUESDAY AND RESULT IN TEMPS TRENDING BACK TO NEAR NORMAL WITH ABOVE NORMAL TEMPS EXPECTED BY NEXT WEDNESDAY/THURSDAY. && .AVIATION...FOR MCCARRAN...NO SIGNIFICANT WEATHER IS EXPECTED AT THE TERMINAL TODAY...WITH RELATIVELY LIGHT WINDS AND MINIMAL CLOUD COVER EXPECTED. ISOLATED TSRA POSSIBLE WILL BE POSSIBLE IN THE PEACH SPRINGS AND DAGGETT APPROACH CORRIDORS. TSRA COVERAGE WILL BECOME MORE WIDESPREAD ON THURSDAY WITH TSRA POSSIBLE IN ALL OF THE APPROACH CORRIDORS AS WELL AS IN THE LAS VEGAS VALLEY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TSRA WILL BE POSSIBLE ACROSS MOHAVE AND SOUTHERN CLARK...AND SAN BERNARDINO COUNTY THIS AFTERNOON AND EVENING. TSRA WILL BECOME MORE WIDESPREAD ON THURSDAY WITH ACTIVITY POSSIBLE AREA-WIDE. GUSTY AND ERRATIC WINDS WILL BE POSSIBLE IN AND NEAR ANY TSRA WITH LOWER CIGS AND VSBY UNDER HEAVIER ACTIVITY. && .FIRE WEATHER...SOUTHWEST FLOW WILL INCREASE FRIDAY AND SATURDAY AS THE LONGWAVE TROUGH DEEPENS ALONG THE COAST. THIS FLOW WILL PUSH MOISTURE BACK TO THE EAST WITH MINIMUM RELATIVE LIKELY DROPPING BELOW 15 PERCENT BOTH DAY ACROSS SOUTHWEST NEVADA AND SOUTHEAST CALIFORNIA. WINDS WILL BE INCREASING FRIDAY AFTERNOON WITH AREAS OF GUSTS AROUND 35 MPH. WINDS WILL INCREASE EVEN MORE SATURDAY WITH WIDESPREAD WIND GUSTS IN THE 35 TO 40 MPH RANGE...ESPECIALLY ACROSS NEVADA AND ARIZONA. IF THE CURRENT MODEL TRENDS CONTINUE FIRE WEATHER WATCHES AND RED FLAG WARNINGS WILL LIKELY BE NEEDED FOR SOME ZONES. && .CLIMATE...SO FAR THERE HAVE BEEN 124 DAYS AT MCCARRAN AIRPORT IN WHICH MEASURABLE PRECIPITATION HAS NOT OCCURRED. THIS NOW RANKS AS THE 12TH LONGEST SUCH STRETCH EVER ON RECORD. IF WE MANAGE TO GET THROUGH TODAY WITHOUT ANY MEASURABLE PRECIPITATION AT MCCARRAN WE WILL HAVE TIED FOR THE TENTH LONGEST SUCH STRETCH AT 125 DAYS. THE RECORD FOR CONSECUTIVE DAYS WITHOUT MEASURABLE PRECIPITATION AT THE OFFICIAL LAS VEGAS CLIMATE STATION IS 150 DAYS STARTING ON FEBRUARY 22ND 1959. && .VEF WATCHES/WARNINGS/ADVISORIES... NV...NONE. AZ...NONE. CA...NONE. && ADAIR/KENNEDY HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 25, 1:17 PM PDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LAS VEGAS NV 117 PM PDT WED AUG 25 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-260700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 117 PM PDT WED AUG 25 2010 /117 PM MST WED AUG 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED TODAY. HOWEVER... ISOLATED THUNDERSTORMS WILL OCCUR OVER THE FORECAST AREA GENERALLY SOUTH OF I-15. THE SOUTHERN SIERRA NEVADA AND THE SPRING MOUNTAINS OF SOUTHERN NEVADA WILL ALSO SEE ISOLATED THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE AREA THURSDAY AFTERNOON AND EVENING AS INCREASING MOISTURE COMBINES WITH A DISTURBANCE MOVING OVER SOUTHERN NEVADA. BREEZY TO WINDY CONDITIONS WILL DEVELOP FRIDAY THROUGH MONDAY WHICH WILL INCREASE THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS DURING THE AFTERNOON AND EVENING HOURS. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FRIDAY AFTERNOON AND EVENING ACROSS ESMERALDA AND CENTRAL AND SOUTHERN NYE COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 25, 12:51 PM PDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1251 PM PDT WED AUG 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 N WIKIEUP 34.75N 113.62W
08/24/2010 E0.88 INCH MOHAVE AZ PUBLIC
0315 PM TSTM WND DMG 3 N WIKIEUP 34.74N 113.62W
08/24/2010 MOHAVE AZ NWS STORM SURVEY
A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
WINDS.
0315 PM NON-TSTM WND GST WIKIEUP 34.70N 113.62W
08/24/2010 E70.00 MPH MOHAVE AZ DEPT OF HIGHWAYS
ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
THUNDERSTORM IN WIKIEUP.
0315 PM TSTM WND DMG WIKIEUP 34.70N 113.62W
08/24/2010 MOHAVE AZ DEPT OF HIGHWAYS
SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
RESULT.
&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.
STACHELSKILocal storm report, Aug 25, 12:55 PM PDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT WED AUG 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 3 N WIKIEUP 34.75N 113.62W
08/24/2010 E0.88 INCH MOHAVE AZ PUBLIC
0315 PM TSTM WND DMG 3 N WIKIEUP 34.74N 113.62W
08/24/2010 MOHAVE AZ NWS STORM SURVEY
A NATIONAL WEATHER SERVICE EMPLOYEE TRAVELED TO WIKIEUP
TO INSPECT THUNDERSTORM DAMAGE AND FOUND A SHED BLOWN
OVER AND A ONE FOOT DIAMETER TREE DOWNED BY THUNDERSTORM
WINDS.
0315 PM TSTM WND DMG WIKIEUP 34.70N 113.62W
08/24/2010 MOHAVE AZ DEPT OF HIGHWAYS
SEVERAL TREES AND POWER LINES WERE KNOCKED DOWN BY
THUNDERSTORM WINDS IN WIKIEUP. HIGHWAY 93 WAS CLOSED AS A
RESULT.
0315 PM TSTM WND GST WIKIEUP 34.70N 113.62W
08/24/2010 E70.00 MPH MOHAVE AZ DEPT OF HIGHWAYS
ADOT WORKERS ESTIMATED 60 TO 70 MPH WIND GUSTS FROM A
THUNDERSTORM IN WIKIEUP.
&&
DELAYED REPORTS FROM A THUNDERSTORM THAT MOVED WESTWARD TUESDAY
AFTERNOON NEAR WIKIEUP.
STACHELSKIThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:14 PM PDT | Flash Flood Warning | VEF | San Bernardino | 61 min |
| Aug 25, 3:49 PM PDT | Flash Flood Warning | VEF | Inyo | 116 min |
| Aug 25, 3:53 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 59 min |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.